×

Found 12,487 Documents (Results 1–100)

Explorations in Monte Carlo methods. 2nd edition. (English) Zbl 07863588

Undergraduate Texts in Mathematics. Cham: Springer (ISBN 978-3-031-55963-1/hbk; 978-3-031-55966-2/pbk; 978-3-031-55964-8/ebook). xv, 280 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI

On asymptotic behavior of mean values of some functionals on branching random walk. (English. Russian original) Zbl 07836021

J. Math. Sci., New York 281, No. 1, 127-141 (2024); translation from Zap. Nauchn. Semin. POMI 505, 185-206 (2021).
MSC:  60J80 60G50
PDFBibTeX XMLCite
Full Text: DOI

The Lévy flight foraging hypothesis in bounded regions. Subordinate Brownian motions and high-risk/high-gain strategies. (English) Zbl 07814701

Memoirs of the European Mathematical Society 10. Berlin: European Mathematical Society (EMS) (ISBN 978-3-98547-068-6/pbk; 978-3-98547-568-1/ebook). 91 p., open access (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the inequalities for moments of branching random processes. (English. Russian original) Zbl 1535.60138

J. Math. Sci., New York 278, No. 4, 703-711 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 157-166 (2022).
MSC:  60J80 60G50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software